# SDR 29GA94754060512

- Difficulty date: June 5, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 31,142 hours, 39,728 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Keelbeam
- Part number: 1149800218
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE DISCOVERED RIGHT NACELLE INBOARD KEEL BEAM UPPER ATTACHMENT HOLE FOR TRUSS APPEARS TO HAVE A CRACK AND HAS CORROSION.  REPLACED RIGHT NACELLE UPPER KEEL WEB.
